Open Access
July 2015 Backward uniqueness for parabolic operators with non-Lipschitz coefficients
Daniele Del Santo, Christian Jäh, Marius Paicu
Osaka J. Math. 52(3): 793-817 (July 2015).


In this paper we study the backward uniqueness for parabolic equations with non-Lipschitz coefficients in time and space. The result presented here improves an old uniqueness theorem due to Lions and Malgrange [7] and some more recent results of Del Santo and Prizzi [5, 6].


Download Citation

Daniele Del Santo. Christian Jäh. Marius Paicu. "Backward uniqueness for parabolic operators with non-Lipschitz coefficients." Osaka J. Math. 52 (3) 793 - 817, July 2015.


Published: July 2015
First available in Project Euclid: 17 July 2015

zbMATH: 1258.35004
MathSciNet: MR3370475

Primary: 35K15 , 35R25

Rights: Copyright © 2015 Osaka University and Osaka City University, Departments of Mathematics

Vol.52 • No. 3 • July 2015
Back to Top